# SDR HEEA954598

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- System (JASC): 6300 · Main Rotor Drive System
- Part: Shaft
- Part number: 212040005103
- Condition: Rusted
- Location: Main Drive
- Part time: 18,045 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAT TEMP INDICATORS COMING UNBONDED AND RUSTING UNDERNEATH. REPLACED WITH SERVICEABLE MAIN DRIVE SHAFT.
